# SDR REXA2025082900843

- Difficulty date: July 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.70 LT IS CORRODED BETWEEN S20L AND S21L.  REMOVED FRAME IAW SRM 51-42-06-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, ORIGINAL THICKNESS 0.050", REMAINING THICKNESS 0.036" DAMAGE IS OUT OF LIMITS,  FRAME REQUIRES REPLACEMENT. DRILLED AND LOCATED  IAW  SRM 51-40-11-001-001-A01. INSTALLED NEW FRAME IAW SRM 51-42-06-001-001-A01.
